# SDR ASAA0080238

- Difficulty date: April 3, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Aircraft time: 21,953 hours, 11,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2174
- Condition: Discharged
- Location: Cabin
- Part time: 35,544 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND OPERATED NORMALLY.  (X)
